3 medication tips away from “drugs hurt the stomach”

The stomach is not good, especially those who have stomach ulcers, often taking medicine may hurt the stomach, there will be acute gastric bleeding, mucosal ulcers. Learning the following three tips will help reduce the number of drugs that hurt your stomach.

Why is the price of medicine expensive? The middleman retracts the left button and the right raises the drug price. Trump wants to operate

Tip 1: Elective enteric-coated tablets or controlled-release dosage forms

The causes of gastric injury caused by drugs are mainly divided into stimulation of gastric acid secretion, inhibition of synthesis of gastric prostaglandins, and direct stimulation of gastric mucosa. Common tablets or capsules such as ibuprofen and erythromycin are mainly dissolved in the stomach and can stimulate local gastric mucosa. Enteric-coated or controlled-release formulations are selected to help alleviate this irritation. When a person with a bad stomach wants to see the doctor, he should take the initiative to inform the doctor about the condition so that he can choose the right dosage form.

Tip 2: When medication is not affected, take medication after meals

Foods that are greatly affected by food are generally recommended to be taken on an empty stomach, and some medications are not affected by food or are less affected. For example, ibuprofen, acetaminophen (paracetamol), metronidazole, etc. , You can choose to take medication about half an hour after a meal to reduce irritation to the stomach. Because food not only neutralizes some of the stomach acid, it also forms a protective film on the stomach wall surface.

Tip 3: Drink soda to prevent heartburn

Some antihypertensive drugs, antipyretic analgesics, antibiotics, and hormones can cause heartburn symptoms. If symptoms of heartburn occur after taking the medicine, you can drink soda or eat alkaline foods such as soda crackers for an hour after taking the medicine, neutralize some of the stomach acid, and relieve the symptoms. Of course, if there is persistent gastrointestinal discomfort after taking the medicine, or there are serious symptoms such as gastroesophageal burning sensation and pain in the heart and socket, the doctor shall promptly seek medical treatment. The doctor may perform targeted treatment or adjust the medication plan according to the situation.

Leave a Reply

Your email address will not be published. Required fields are marked *